# SDR AALA20150702009

- Difficulty date: June 27, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 66,759 hours, 8,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D71702001
- Part serial: 8329
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE B, LT OVERHEAD EMER AISLE LIGHT FOUND.  R & R CABIN EMER LIGHT POWER PACK M33098.  OPERATIONAL TEST CARRIED OUT NORMAL IAW AMM 33-51-06.  SYS CHECKED NORMAL.
